# SDR CA110822016

- Difficulty date: July 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 2,778 hours
- Engine: Garrtt TFE73140
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB ALL PRESSURIZATION SEEMED NORMAL AND AT THE 18,000 CHECK SCHEDULING WAS NORMAL.  AT 32,000 FT THE CREW GOT A CABIN ALTITUDE WARNING AND THE OXYGEN MASKS DEPLOYED.  THE CREW DECENDED THE ACFT AND RETURNED TO DEPARTURE.  THE CREW NOTICED SOME DECREASED AIRFLOW IN THE OVERHEAD VENTS AND IT INCREASED AGAIN AS THEY DECENDED. UPON INVESTIGATION THE WORM GEAR CLAMP THAT HOLDS THE RUBBER SLEEVE THAT ATTACHED TO THE FORWARD SIDE OF THE WATER COALESCER HAD BECOME LOOSE. THE CABIN NEVER WENT OVER 13,000 FT AND THE CHECK VALVES FOR THE SYS HELD AS DESIGNED.  AS THE ACFT CLIMBED AND PRESSURE INCREASED TO MAINTAIN CABIN PRESSURE THE AIR WAS FORCED OUT AROUND THE SLEEVE AND CLAMP.  WHEN THE ACFT DECENDED THE AIRFLOW WAS NOT A HIGH ENOUGH PRESSURE TO OVERCOME THE CLAMP.  THIS IS NOT THE FIRST TIME THAT THIS HAS HAPPEND WITH THIS ACFT AS WE HAD IT HAPPEN ON ANOTHER ACFT SHORTLY AFTER DELIVERY IN 2004 NEW FROM THE MFG.  ADDITIONALLY A CLAMP CAME LOOSE IN THE WHEEL WELL ON ANOTHER ACFT DOWN STREAM ON THIS SAME DUCT SOME TIME BACK.  SPEAKING WITH MFG, THEY HAVE HAD SEVERAL OTHER REPORTS OF DUCTS CLAMPS COMING LOOSE AND HAD A MEMO TO OPERATORS YEARS AGO AS WELL.  THERE IS NO SAFETYING ON THIS TYPE OF CLAMP. (THEY WERE NOT INTHE DATA BASE) THE DUCT WAS SEALED AND THE CLAMP RE-TIGHTENED WITH NO FURTHER ISSUES.
